# SDR VNAA20231126004

- Difficulty date: October 14, 2023
- Submitted: November 26, 2023
- Operation: Air carrier
- Aircraft: N557NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15340
- Aircraft time: 20,514 hours, 18,539 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: MM67035301025
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR BEAM LBL 9 BTW FS 1015.00- FS 1069.00.  FLOOR BEAM LBL 9 BTW FS 1015.00- FS 1069.00 WAS REPAIRED PER EA 23-C9-53-1583 REV IR- SECTION III - PERMANENT REPAIR.
